Log in to post a reply
Oct 17, 2012 03:08AM
I'm always amazed at how I can come back to these boards and find exactly what I'm looking for.
samiam - I'm so glad that your rib pain issues were resolved and it wasn't anything more serious.
I've had sternum bone pain, that's getting progressively worse over the last 4 weeks. It hurts to move, lay on my side and now it's starting to hurt when I lift my arms up. Also, about 2 ribs (cancer side) started hurting this last week. The pain comes and goes. Sometimes it's gone, sometimes it's nagging, sometimes it's really sharp. And lately, my skin on top of my sternum feels tender/senstive/irritated. Even the light brush of my shirt irritates my skin, but there's no rash or anything. Reminds me of being sunburned feeling.
I finally broke down and called my onc and have an appointment for Monday.
I just started having rectal bleeding (bright red) this past week, no constipation.
Got off of Tamoxifen about 2 1/2 months ago because it was killing me, joint pain and severe depression. Just had a total hysterectomy (mid August) and also had a neuropsycological test last week for this stupid "chemo brain" issues that I've been having since the chemo and rads. I'm supposed to get on ameridex this week, but I'm waiting until I see my onc next Monday.
So far, out of all the little aches and pains and weird things my body is doing since treatment, I've been able to stay positive that it's not cancer. Right now, though, I'm terrified - - and I hate it!!!
::::Life, Love, Hope, LIVE :::: mets to lungs, chest wall, sternum, liver, spleen, L5 spine
9/27/2010, IDC, 1cm, Stage I, Grade 2, 0/5 nodes, ER+/PR-, HER2-
9/27/2010 Lumpectomy: Right
12/2/2010 Cytoxan (cyclophosphamide), Taxotere (docetaxel)
8/24/2012 Prophylactic ovary removal
10/30/2012, IDC, Stage IV, mets, ER+/PR-, HER2-
12/18/2012 Arimidex (anastrozole)
1/4/2013 Adriamycin (doxorubicin), Cytoxan (cyclophosphamide), Fluorouracil (5-fluorouracil, 5-FU, Adrucil)
5/15/2013 Carboplatin (Paraplatin), Taxol (paclitaxel)
7/16/2013 Halaven (eribulin)